# SDR SIMA20160514001

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 28,804 hours, 24,113 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Sensor
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT IN ICING CONDITIONS, WING ANTI-ICE FAIL CAUTION MSG & ICE CONDITIONS, ANTI-ICE INOPERATIVE.  WARNING MSG PRESENTED ON EICAS.  WING ANTI-ICE SELECTION BUTTON SHOWED OPEN INSCRIPTION.  R & R PITOT CURRENT SENSOR IAW AMM 30-31-00.  OPERATIONS CHECKED GOOD.
